# SDR UALA2012122107330

- Difficulty date: December 20, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,795 hours, 27,196 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO ARM-DISARM WEDGE DOES NOT POP OUT ADJUSTED AFT GIRT BAR FITTING, WEDGE AND ARM-DISARM OPS CHECKED NORMAL.  WITNESSED SLIDE BOTTLE PIN REMOVAL AND STORAGE.  WITNESSED DOOR ASSIST BOTTLE PIN REMOVAL.  REF AMM 52-11-25 AND RII LST CHAPTER 25 GROUP 7.
